# SDR USAA2012071300007

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 72,458 hours, 32,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS BROKEN LENS 11D EMERGENCY EXIT LIGHT.  INSTALLED EMERGENCY EXIT LIGHT LENS AT ROW 11D.
